Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/13197
Title: A reversible parkinsonian syndrome and hepatotoxcity following addition of carbamazepine to sodium valproate.
Austin Authors: Froomes, P R;Stewart, M R
Affiliation: Department of Medicine, Austin Hospital, Melbourne, Vic.
Issue Date: 1-Aug-1994
Publication information: Australian and New Zealand Journal of Medicine; 24(4): 413-4
Gov't Doc #: 7980246
URI: http://ahro.austin.org.au/austinjspui/handle/1/13197
URL: https://pubmed.ncbi.nlm.nih.gov/7980246
Type: Journal Article
Subjects: Aged
Carbamazepine.adverse effects
Cholestasis.chemically induced.diagnosis
Drug Interactions
Drug Therapy, Combination
Drug-Induced Liver Injury.diagnosis.etiology
Epilepsy, Tonic-Clonic.complications.drug therapy
Female
Humans
Parkinson Disease, Secondary.chemically induced.diagnosis
Valproic Acid.adverse effects
Appears in Collections:Journal articles

Show full item record

Page view(s)

2
checked on Nov 27, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.